# SDR NACA201410260014

- Difficulty date: October 26, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 72,074 hours, 45,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 460-500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLES ENLARGED IN INTERCOSTAL AT BS460-BS480 AND BS480-BS500, S28R.  INTERCOSTAL AT STA 460-480 AND 480-500, STR 28R REPLACED WITH MADE REPAIR PARTS FABRICATED IAW SRM, REV 104 51-30-01, MATERIAL IDENTIFICATION DONE IAW SRM REV 104, 53-30-15, DETAIL I.  FASTENERS INSTALLED IAW SRM REV 104, 51-40-02 REF: 0001002513, WO 1326714 AND 1317146.
